# SDR ZZDA2007269

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG8475
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE ACCIDENTALLY DEPLOYED WHEN DOOR WAS OPENED.  GIRT BAR WAS NOT IN FLOOR RECEPTACLE, IT HAD BEEN DISARMED.  SLIDE FULLY DETACHED FROM A/C.  REMOVED & REPLACED R-1 DOOR SLIDE, OPS CHECK GOOD IAW AMM 25-66-01.  A/C OK FOR SERVICE.
